# SDR AALA201712049040

- Difficulty date: November 30, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 6,714 hours, 2,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY/MUSTY ODOR IN CABIN AT GATE WITH APU ON RELATED WITH PACKS ON. REPLACED CARBON HEPA FILTERS PER CARD #1907 AND ACCOMPLISHED WORK CARD 05-96-89 AND CARD# 05-96-87.
